MathSciNet Relay Station
MathSciNet bibliographic data
MR1024934 14G20 (11G20 22E35 81E30)
Chekhov, L. O.; Mironov, A. D.; Zabrodin, A. V. Multiloop calculations in $p$-adic string theory and Bruhat-Tits trees. Comm. Math. Phys. 125 (1989), no. 4, 675–711.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement